Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Hysteroscopy done. Started irregular bleeding without pain. Any advice?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
I had an Endometrial polyp and got a hysteroscopy done on Dec 11. My last period date was Dec 1 and previous date was Nov 15th. After hysteroscopy, I had only a bit of bleeding and it was no more for the next 48 hours. I have been taking the prescribed medicines: Oratil, Zanocin, combiflam regularly.
However, I started bleeding fresh again on Dec 14th morning(today). It is definitely a bit more than the bleeding I had after the hysteroscopy. There is no pain. I am traveling starting Dec 15th and can't reach out to my gynec immediately until Dec 22nd. Please advice.
Posted Wed, 2 Jan 2013 in Women's Health
Answered by Dr. Monika Choudhary 40 minutes later
Thanks for posting your query.
After polypectomy such kind of irregular bleeding may happen.
If you are having excessive bleeding you can take tab. Tranexamic acid for immediate control & then consult your doctor after 22nd. So that she can start progesterone tablet to regulate your period.
I hope your query has been answered.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor